| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, patient experienced problems with vision.Clinical reason for explant subjective visual/disturbances.The iol was exchanged for non-company lens 62 days following the initial implant procedure.Additional information received and stated that there was no patient harm and in surgeon opinion product did not contribute to the event.It was stated the patient's issue was resolved.
Additional Manufacturer Narrative
A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause: root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information was provided in h.11.The product was not returned.The manufacturer internal reference number is: (b)(4).